It's a small skin rash around the injection site, but what makes it unique is the timing. It's delayed, popping up four to 10 days after getting the Pfizer or Moderna vaccine.
There have been at least 400 cases reported.
Dermatologists are tracking it, but say it is a harmless side effect.
SEE ALSO: Here's why some are experiencing side effects after 2nd Pfizer or Moderna vaccine shot
"The good news is even if you get 'COVID arm,' or what we're calling 'COVID arm,' it's not anything to worry about," Dr. Mark Abdelmalek of Dermatology of Philadelphia said. "It doesn't mean that you are likely to have a more severe reaction and it doesn't mean that you shouldn't get the second dose."
Health officials say if you do get "COVID arm," you should report it so they can continue to track the side effects of the vaccine.
In full disclosure, I got this; it popped up about six days after my shot and it was gone about two days later.